Translator Disclaimer
April 2007 M-estimation of linear models with dependent errors
Wei Biao Wu
Ann. Statist. 35(2): 495-521 (April 2007). DOI: 10.1214/009053606000001406

Abstract

We study asymptotic properties of M-estimates of regression parameters in linear models in which errors are dependent. Weak and strong Bahadur representations of the M-estimates are derived and a central limit theorem is established. The results are applied to linear models with errors being short-range dependent linear processes, heavy-tailed linear processes and some widely used nonlinear time series.

Citation

Download Citation

Wei Biao Wu. "M-estimation of linear models with dependent errors." Ann. Statist. 35 (2) 495 - 521, April 2007. https://doi.org/10.1214/009053606000001406

Information

Published: April 2007
First available in Project Euclid: 5 July 2007

zbMATH: 1117.62070
MathSciNet: MR2336857
Digital Object Identifier: 10.1214/009053606000001406

Subjects:
Primary: 62J05
Secondary: 60F05

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.35 • No. 2 • April 2007
Back to Top